# SDR DALA2018010500087

- Difficulty date: January 5, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 74,076 hours, 55,612 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 14DEF IN SEAT EMERGENCY LIGHT INOP. FOUND WIRE BROKEN AT SEAT HARNESS. REPAIRED PER ESPM 20-90. CHECKS GOOD.
